# SDR CA960325007

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 1356583314
- Condition: Failed
- Location: Hydraulic
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ACCUMULATOR WOULD NOT HOLD PRESSURE. FOLLOW-UP NOTED THAT FLUID WAS CONTAMINATED WITH BLACK DIRT.
